Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014 (2014), Article ID 349281, 9 pages
http://dx.doi.org/10.1155/2014/349281
Research Article

On the Stability of Cubic and Quadratic Mapping in Random Normed Spaces under Arbitrary -Norms

1Department of Mathematics, Iran University of Science and Technology, Tehran, Iran
2Department of Mathematics, Daejin University, Kyeonggi 487-711, Republic of Korea
3Department of Mathematics, Mazandaran University of Science and Technology, Behshahr, Iran
4Marand Technical College, University of Tabriz, Tabriz, Iran

Received 15 November 2013; Revised 7 March 2014; Accepted 20 March 2014; Published 30 April 2014

Academic Editor: Zbigniew Leśniak

Copyright © 2014 J. Vahidi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Ulam, Problems in Modern Mathematics, Science Editions John Wiley & Sons, New York, NY, USA, 1964. View at MathSciNet
  2. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. T. Aoki, “On the stability of the linear transformation in Banach spaces,” Journal of the Mathematical Society of Japan, vol. 2, pp. 64–66, 1950. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. T. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. C. Baak and M. S. Moslehian, “On the stability of J*-homomorphisms,” Nonlinear Analysis: Theory, Methods & Applications, vol. 63, no. 1, pp. 42–48, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  6. S. Czerwik, Functional Equations and Inequalities in Several Variables, World Scientific, River Edge, NJ, USA, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  7. D. H. Hyers, G. Isac, and T. M. Rassias, Stability of Functional Equations in Several Variables, Birkhäauser, Boston, Mass, USA, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  8. S.-M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Mathematical Analysis, Hadronic Press, Palm Harbor, Fla, USA, 2001. View at MathSciNet
  9. T. M. Rassias, Functional Equations, Inequalities and Applications, Kluwer Academic, Dodrecht, The Netherlands, 2003. View at MathSciNet
  10. R. P. Agarwal, Y. J. Cho, R. Saadati, and S. Wang, “Nonlinear ι-fuzzy stability of cubic functional equations,” Journal of Inequalities and Applications, vol. 2012, article 77, 2012. View at Google Scholar
  11. J. M. Rassias, R. Saadati, G. Sadeghi, and J. Vahidi, “On nonlinear stability in various random normed spaces,” Journal of Inequalities and Applications, vol. 2011, article 62, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Y. J. Cho and R. Saadati, “Lattictic non-Archimedean random stability of ACQ functional equation,” Advances in Difference Equations, p. 2011, article 31, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. D. Miheţ and R. Saadati, “On the stability of the additive Cauchy functional equation in random normed spaces,” Applied Mathematics Letters, vol. 24, no. 12, pp. 2005–2009, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. C. Park, M. Eshaghi Gordji, and R. Saadati, “Random homomorphisms and random derivations in random normed algebras via fixed point method,” Journal of Inequalities and Applications, vol. 2012, article 194, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. A. Ebadian, M. Eshaghi Gordji, H. Khodaei, R. Saadati, and Gh. Sadeghi, “On the stability of an m-variables functional equation in random normed spaces via fixed point method,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 346561, 13 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  16. J. I. Kang and R. Saadati, “Approximation of homomorphisms and derivations on non-Archimedean random Lie C*-algebras via fixed point method,” Journal of Inequalities and Applications, p. 2012, article 251, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  17. R. Saadati and S. M. Vaezpour, “Some results on fuzzy Banach spaces,” Journal of Applied Mathematics & Computing, vol. 17, no. 1-2, pp. 475–484, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. R. Saadati and C. Park, “Non-Archimedian L-fuzzy normed spaces and stability of functional equations,” Computers & Mathematics with Applications, vol. 60, no. 8, pp. 2488–2496, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  19. S. J. Lee and R. Saadati, “On stability of functional inequalities at random lattice φ-normed spaces,” Journal of Computational Analysis and Applications, vol. 15, no. 8, pp. 1403–1412, 2013. View at Google Scholar · View at MathSciNet
  20. J. Vahidi, C. Park, and R. Saadati, “A functional equation related to inner product spaces in non-Archimedean L-random normed spaces,” Journal of Inequalities and Applications, vol. 2012, article 168, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  21. Y. J. Cho and R. Saadati, “Lattictic non-Archimedean random stability of ACQ functional equation,” Advances in Difference Equations, vol. 2011, article 31, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. D. Miheţ and V. Radu, “On the stability of the additive Cauchy functional equation in random normed spaces,” Journal of Mathematical Analysis and Applications, vol. 343, no. 1, pp. 567–572, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. F. Skof, “Local properties and approximation of operators,” Rendiconti del Seminario Matematico e Fisico di Milano, vol. 53, pp. 113–129, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. B. Schweizer and A. Sklar, Probabilistic Metric Spaces, North-Holland, New York, NY, USA, 1983. View at MathSciNet
  25. A. N. Šerstnev, “On the concept of a stochastic normalized space,” Doklady Akademii Nauk SSSR, vol. 149, pp. 280–283, 1963 (Russian). View at Google Scholar · View at MathSciNet